MANUFACTURE: Combitic Global Caplet Pvt. Ltd.
COMPOSITION: Ibuprofen 200mg, Paracetamol 325mg, Caffeine 30mg
Indication: Ibuprofen+Paracetamol+Caffeine is used for pain relief. The pain relievers work by blocking the release of certain chemical messengers in the brain that cause pain and inflammation (redness and swelling). The presence of Caffeine increases the effectiveness of Paracetamol / Acetaminophen.
WARNING: Drug, To be sold by retail on the prescription.
NOTICE: Take dose as directed by the physician.